Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of uniform paracompactness

Authors: J. Fried and Z. Frolík
Journal: Proc. Amer. Math. Soc. 89 (1983), 537-540
MSC: Primary 54E15; Secondary 54D18
MathSciNet review: 715882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Main result: a uniform space $ X$ is uniformly paracompact [R] iff for some (and then any) compactification $ K$ of $ X$ and for any compact $ C \subset K\backslash X$ closed disjoint sets $ X \times C$ and the diagonal $ {\Delta _X}( = \{ \left\langle {x,x} \right\rangle \vert x \in X\} )$ can be separated by a uniformly continuous function on the semiuniform product $ X * K$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54D18

Retrieve articles in all journals with MSC: 54E15, 54D18

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society